Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Saturated families


Authors: Martin Goldstern, Haim I. Judah and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 111 (1991), 1095-1104
MSC: Primary 03E05; Secondary 54A25
MathSciNet review: 1052573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will show that $ V = K$ implies that there exist saturated (or completely separable) almost disjoint families on sets of any infinite cardinality.


References [Enhancements On Off] (What's this?)

  • [BDS] B. Balcar, J. Dockalkova, and P. Simon, Almost disjoint families of countable sets, Finite and Infinite Sets, Proc. Coll. Math. Soc. J. Bolyai, I, Eger, 1981.
  • [EH1] P. Erdős and A. Hajnal, Unsolved problems in set theory, Axiomatic Set Theory (Proc. Sympos. Pure Math., Vol. XIII, Part I, Univ. California, Los Angeles, Calif., 1967) Amer. Math. Soc., Providence, R.I., 1971, pp. 17–48. MR 0280381 (43 #6101)
  • [EH2] P. Erdős and A. Hajnal, Unsolved and solved problems in set theory, Proceedings of the Tarski Symposium (Proc. Sympos. Pure Math., Vol. XXV, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1974, pp. 269–287. MR 0357122 (50 #9590)
  • [HJS] A. Hajnal, I. Juhász, and L. Soukup, On saturated almost disjoint families, Comment. Math. Univ. Carolin. 28 (1987), no. 4, 629–633. MR 928677 (89b:03079)
  • [J] Thomas Jech, Set theory, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. Pure and Applied Mathematics. MR 506523 (80a:03062)
  • [K] P. Komjath, Dense systems of almost disjoint sets, Finite and Infinite Sets, Proc. Coll. Math. Soc. J. Bolyai, II, Eger, 1981.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 54A25

Retrieve articles in all journals with MSC: 03E05, 54A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1052573-0
PII: S 0002-9939(1991)1052573-0
Keywords: Almost disjoint families, completely separable families, saturated families
Article copyright: © Copyright 1991 American Mathematical Society